# SDR SWAA2015051139558

- Difficulty date: March 13, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9065001
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD CEILING EMER EXIT SIGN ASSEMBLY CRACKED.  R & R SIGN ASSEMBLY IAW AMM.
